• A WHO-GMP certified Company offering laboratory tested pharmaceuticals products. We are ISO 9001:2015 certified Company
  • Mefenamic Acid 100 mg +paracetamol 250 mg

Mefenamic Acid & Paracetamol Syrup | MEFEXA P FORTE SYRUP

Mefenamic Acid 100 mg +paracetamol 250 mg

Product Description

Mefenamic Acid & Paracetamol Syrup – The medication is used for the treatment of fever and pain alleviation. In illnesses like rheumatoid arthritis, osteoarthritis, and menstruation discomfort, it reduces pain and inflammation. It belongs to a class of medications known as Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and is used to treat mild to moderate pain as well as inflammation, migraine headaches, heavy menstrual bleeding, ear pain, tooth pain, joint pain, pain after surgery, fever, flu, osteoarthritis, and rheumatoid arthritis. The neurological system is responsible for uncomfortable physical experiences, including pain as a symptom. The dosage and duration of Mefenamic Acid & Paracetamol Syrup will depend on the severity of your medical condition and how your body responds to the given treatment.

Working Mechanism of Mefenamic Acid & Paracetamol Syrup

The syrup medication is a unique amalgamation of two medicines known as Mefenamic Acid and Paracetamol. They function by preventing the production of specific chemical messengers that produce inflammation, discomfort, and fever (redness and swelling). Cyclo-oxygenase (COX), an enzyme that creates other chemical messengers called prostaglandins, is inhibited by Mefenamic Acid and Paracetamol. When COX enzymes’ effects are prevented, fewer PGs are produced. This helps to reduce moderate to severe pain and swelling where the damage or injury occurred. Thus, helping with the treatment of fever and pain alleviation. For the duration of this medicine, the syrup should be used as prescribed by your healthcare provider as the usage of this medicine after a certain period of time can lead to certain side effects.

Mefenamic Acid & Paracetamol Syrup Uses

  • This syrup medicine is used for the treatment of fever and pain alleviation.
  • In illnesses like rheumatoid arthritis, osteoarthritis, and menstruation discomfort, the intake of the medicine help reduces pain and inflammation.
  • The medicine also helps treat mild to moderate pain as well as inflammation, migraine headaches, heavy menstrual bleeding, ear pain, tooth pain, joint pain, pain after surgery, fever, and flu.

Potential Side Effects of Mefenamic Acid & Paracetamol Syrup

The consumption of this syrup medication is considered highly effective and safe for treatment. Although, in some highly unlikely cases, the intake of this syrup medication can lead to some unpleasant after-effects. The side effects of this syrup are very unusual to appear and don’t appear in everybody’s body. The effects are more likely to resolve on their own after your body adapts to the given treatment. However, consult the pharma professional if you feel that the side effects of the medicine are growing more persistent and you are worried about them.

Some of the common side effects of Mefenamic Acid & Paracetamol Syrup may include:

  1. Loss of appetite
  2. Diarrhea
  3. Nausea
  4. Indigestion
  5. Heartburn
  6. Vomiting

General Instructions for the Syrup

The important precautions and warnings to keep in mind about Mefenamic Acid & Paracetamol Syrup are:

  • Mefenamic acid and paracetamol are used to treat a variety of disorders pain and edema.
    It is preferred to take the syrup with food to avoid stomach distress.
  • It could make you feel groggy and sleepy. Prior to knowing how it affects you, avoid driving or engaging in any activity that calls for mental focus.
  • Consult your doctor if you get diarrhea while using this syrup medication.
  • Mefenamic Acid & Paracetamol Syrup shouldn’t be taken with alcohol because they can make you excessively sleepy and raise your risk of stomach issues.
  • Without consulting, your healthcare provider first, avoid the intake of any other medicines that contain paracetamol (drugs for pain/fever or cough-and-cold).
  • If you have high blood pressure, heart problems, high cholesterol, dehydration, asthma, liver, or kidney issues, let your doctor know before using this syrup medication.

Frequently Asked Questions (FAQ)

Q.When the discomfort has subsided, may Mefenamic Acid & Paracetamol Syrup be stopped?
This syrup is often only used temporarily and can be stopped after the discomfort has subsided. On the other hand, it should be continued for the prescribed amount of time if the doctor so advises.

Q. Can I take vitamin B complex along with Mefenamic Acid & Paracetamol Syrup?
Yes, the syrup can be taken along with products containing the vitamin B complex. Vitamin B-complex can assist treat the vitamin deficiency that may be creating the underlying painful condition while the intake of the syrup helps to reduce pain.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

    Contact Us